Thursday, July 6, 2017

Toxic

Turns out the Tylenol interacted with my lithium, gave me a really bad case of the shakes.  Ugh.

3 comments:

Spankadoo said...

You stopped taking the combo right? The eccedrin (spell?) it had Tylenol in it but it is not great for the liver . The aspirin is not good for you stomach ..my doctor told me once to "choose your poison"
I took ibuprofen for a long time now I have hypertension from it .
It is always something! I will never stop my psych meds EVER if this changes I will ask for a change
Like you said "every day as directed"

Heather Knits said...

Oh, the Tylenol went, not the meds. My hands are still moderately bad but they will recover. My pharmacist told me to take aspirin, the only reason I took the Tylenol is they had an 8 hour formula I can take when I'm sleeping.

You should have seen me trying to take my meds with shaking hands, I looked like some sort of junkie. [snort]

I should start an "Every Damned Day" club for people with mental illness. I was saddened, but not surprised, to hear the guy in New York who shot the officer had mental illness issues. The whole thing was preventable with medication, taken daily. That's got to be hard for her family.

Spankadoo said...

Exactly I agree 100%

"You need to eat"

For a very long time, almost up to my 30's, everytime I got sick people would nag me to eat.  They would shove soup, toast, crackers, et...